# SDR DALA1035269855

- Difficulty date: November 22, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 218 L28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FWD PIT STA 218 L28L-28R LOWER GIL LINER ATTACH ANGLE HAS CORROSION.  REMOVED CORROSION OUT OF LIMITS.  CUT OUT DAMAGE 1" X 1.5" NDT VERIFIED DAMAGE, REMOVED, FABRICATED AND INSTALLED FILLER HEAT TREATED IAW SRM 51-10-3, 53-01 FIG 1, 53-23-0 FIG 9, 51-30-5, SRP 51-72-01, NDT SPM 06-10-01-001.
